Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Visual Disturbances (2140); Eye Pain (4467)
Date of Event
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens+ (lal+, sn (b)(6), +19.5d) was explanted from the left eye due to visual disturbances and a pressure sensation and a new light adjustable lens (lal, sn (b)(6), +19.0d) implanted as a replacement.